Translator Disclaimer
2012 Simplicial volume of $\mathbb{Q}$–rank one locally symmetric spaces covered by the product of $\mathbb{R}$–rank one symmetric spaces
Sungwoon Kim, Inkang Kim
Algebr. Geom. Topol. 12(2): 1165-1181 (2012). DOI: 10.2140/agt.2012.12.1165

Abstract

In this paper, we show that the simplicial volume of –rank one locally symmetric spaces covered by the product of –rank one symmetric spaces is strictly positive.

Citation

Download Citation

Sungwoon Kim. Inkang Kim. "Simplicial volume of $\mathbb{Q}$–rank one locally symmetric spaces covered by the product of $\mathbb{R}$–rank one symmetric spaces." Algebr. Geom. Topol. 12 (2) 1165 - 1181, 2012. https://doi.org/10.2140/agt.2012.12.1165

Information

Received: 20 November 2011; Revised: 8 March 2012; Accepted: 12 March 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1247.53046
MathSciNet: MR2928909
Digital Object Identifier: 10.2140/agt.2012.12.1165

Subjects:
Primary: 53C23
Secondary: 53C35

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.12 • No. 2 • 2012
MSP
Back to Top